Inappropriate liver transplantation in a child with Alpers-Huttenlocher syndrome misdiagnosed as valproate-induced acute liver failure.

@article{Delarue2000InappropriateLT,
  title={Inappropriate liver transplantation in a child with Alpers-Huttenlocher syndrome misdiagnosed as valproate-induced acute liver failure.},
  author={Arnauld Delarue and Olivier Paut and Jean Michel Guys and Magdalena Montfort and V L{\'e}thel and Bertrand Roquelaure and Jean François Pellissier and Jacques Sarles and Jean Camboulives},
  journal={Pediatric transplantation},
  year={2000},
  volume={4 1},
  pages={67-71}
}
A 3-yr-old boy received valproic acid (VPA) for recurrent seizures. He developed coma and acute liver failure that were attributed to VPA toxicity, and underwent emergency orthotopic liver transplantation (OLTx). Despite good graft function, his neurological state worsened and led to death a few months later. The diagnosis of Alpers-Huttenlocher Syndrome (AHS) was suspected, subsequently to liver Tx, in view of ongoing neurologic deterioration and magnetic resonance imaging (MRI) findings. The… CONTINUE READING
24 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 24 extracted citations

Similar Papers

Loading similar papers…